MathSciNet Relay Station
MathSciNet bibliographic data
MR1613294 11B65 (05A10 11K41)
Berend, Daniel; Harmse, Jørgen E. On some arithmetical properties of middle binomial coefficients. Acta Arith. 84 (1998), no. 1, 31–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement